Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Left zero simplicity in semi-rings


Author: John Selden
Journal: Proc. Amer. Math. Soc. 17 (1966), 694-698
MSC: Primary 16.96
MathSciNet review: 0193113
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.96

Retrieve articles in all journals with MSC: 16.96


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0193113-3
Article copyright: © Copyright 1966 American Mathematical Society